LIPITOR can cause serious side effects
These side effects have happened only to a small number of people. Your doctor can monitor you for them. These side effects usually go away if your dose is lowered or if LIPITOR is stopped. These serious side effects include:
- Muscle problems. LIPITOR can cause serious muscle problems that can lead to kidney problems, including kidney failure. You have a higher chance for muscle problems if you are taking certain other medicines with LIPITOR.
- Liver problems. Your doctor should do blood tests to check your liver before you start taking LIPITOR and if you have symptoms of liver problems while you take LIPITOR. Call your doctor right away if you have the following symptoms of liver problems:
- Feel tired or weak
- Loss of appetite
- Upper belly pain
- Dark, amber-colored urine
- Yellowing of your skin or the whites of your eyes
- Learn More===> lipitor.com/side-effects
Signs of kidney injury could include dark urine, difficulty urinating or less frequent urination. “If you are on a higher dose of a statin and there is any issue with urination, call your doctor,” Steinbaum said. “Instead of a high-dose statin, we can use a lower-dose statin along with another type of cholesterol-lowering medication.”
Whatever you do, Mehta added, “do not stop taking statins abruptly. Have a conversation with your doctor to discuss your benefits and risks, and ask if your kidney function has been tested.” Read the whole article==> Web MD
Related Pages in End Stage Renal Section
- Dialysis Costs – Medicare vs Medi Gap vs MAPD
- Lipitor & Crestor causing renal kidney failure?
- Medicare eligibility? ESRD End Stage Renal Disease – Kidney Failure
- under 65 End Stage Renal can I buy an policy – ObamaCare, Covered CA, Health Care.gov – direct from Insurance Company?